MathSciNet Relay Station
MathSciNet bibliographic data
MR2111863 (2005k:34308) 34K20
Zhang, Qiang; Wei, Xiaopeng; Xu, Jin On global exponential stability of delayed cellular neural networks with time-varying delays. Appl. Math. Comput. 162 (2005), no. 2, 679–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement